“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 540
School of Mathematics
  Title:   (p, q, r)-Generations of the Conway group Co1 for odd p
  Author(s):  A. R. Ashrafi (Joint with M. R. Darafsheh and G. A. Moghani)
  Status:   Published
  Journal: Kumamoto J. Math.
  Vol.:  14
  Year:  2001
  Pages:   1-20
  Supported by:  IPM
In this paper we will find all the (p,q,r)-generations of the Conway group Co1 where p,q,r are prime divisors of the order of Co1 and 3 ≤ p < q < r.

Download TeX format
back to top
scroll left or right